# SDR CALA2015082094234

- Difficulty date: August 19, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 67,510 hours, 18,287 cycles
- Engine: Pwa PW2037
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FINALIZING INSPECTION ON HORIZONTAL STAB PIVOT PINS NOTICED A DENT AT BOTTOM SURFACE OF LT HORIZONTAL STAB AT INCHES DIAMETER.  INSTALLED REPAIR ON HORIZONTAL STAB LOWER SKIN INBD SIDE IAW SRM 51-70-01.  R4 APPROX LE EDGE STATION 94.455 & 17" AFT OF AUXILIARY SPAR, SIZE 6.5" DIAMETER.  MATERIAL L USED 7075-T6 .040" & 7075-T6 .032".
